# SDR ASAA2019081433393

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64301
- Aircraft time: 3,311 hours, 963 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT WINDOW LIGHT INOP IN EMERGENCY MODE. GROUNDED - YES. REMOVED LEFT AFT OWE DOOR LINING PER B737-900 AMM 25-21-20 FOUND CONNECTOR FOR LIGHT ASSY LOOSE. RECONNECTED. INSTALLED LEFT AFT OWE DOOR LINING PER AMM 25-21-20 LIGHT OPS CHECK GOOD PER AMM 33-51-00.
